Discussions By Condition: Gastrointestinal conditions

Peace Corps Intestinal Pain

Posted In: Gastrointestinal conditions 1 Replies
  • Posted By: Anonymous
  • February 13, 2007
  • 09:05 AM

I am currently serving abroad in Eastern Europe and have been having some reoccurring stomach problems.
Things I have:
- Gas at night - wakes me up 2 or 3 times a night
- Mild pain during the day
- Stomach cramps after eating milk, yogurt, and strangely enough beer
- Goes away for a few weeks at a time but then comes back randomly
- Normal (frequency wise) but clay colored bowel movements
Things I don't have:
- Diarrhea
- Vommitting
- Acute pain (it is dull, spread, and low)
- Temperature
- Night sweats
Any help would be much appreciated. The medical staff is rather far away here so it might be a while before I can get to a doctor. Thanks

Reply Flag this Discussion

1 Replies:

  • yeast... get an anti-yeast cleaner of the colon or colostrum capsules. Go off all foods that ferment... eat a high protein diet. Yeast also hates garlic so eat a lot of that. Once you get to a city, go to a health food store and buy a colon cleanser system... usually a liquid plus tablets. AVOID GRAINS LET THE PLAGUE! They help yeast grow. That is why beer hurts you... it is made from hops.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?